default search action
"Strong convergence theorems for a common fixed point of two relatively ..."
Somyot Plubtieng, Kasamsuk Ungchittrakool (2007)
- Somyot Plubtieng, Kasamsuk Ungchittrakool:
Strong convergence theorems for a common fixed point of two relatively nonexpansive mappings in a Banach space. J. Approx. Theory 149(2): 103-115 (2007)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.